# SDR JJBA20210728025

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 40,682 hours, 26,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH EMERGENCY EXIT HATCH LIGHT INOP AT SEAT 18 C/D. SECURED #3 EMER LIGHT BATTERY, OPS CHECKS GOOD
